# SDR UALA2010020100408

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 56,590 hours, 10,381 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 66115
- Condition: Faulty
- Location: Master Battery
- Component: Battery
- Component part number: 263BA1011
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGES: MAIN BATTERY AND BATTERY CHARGER MAIN ELEC STANDBY DISPLAYED.   ACCOMPLISHED TROUBLESHOOTING IAW MAINT MESSAGE. SWAPPED MAIN BAT CHARGER WITH APU BATTERY CHARGER, NO HELP. REPLACED MAIN BATTERY, ELEC STANDBY MESSAGE REMAINED. RESET IAW 24-09 TASK 820. SYS OK.
